# SDR FDEA201409262817

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA321221
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STATION 1321 - 1381 RBL 8 - LBL 8 DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SRZ 25-005 ON T14 1094555.  MAJOR REPAIR.
